# SDR IPXA2021072171933

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 29,733 hours, 10,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Not Seated
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DR SEAL HAS MULTIPLE REPORTS OF HISSING /SQUEALING. SEAL WILL NOT SEAT PROPERLY IN LOWER FWD SEAL RETAINER OF L1 CREW ENTRY DOORR/R SEAL PER AMM 52-09-1-424-019.    REMOVED SEAL RETAINER FOUND DAMAGED HOLES ROUTED TO UPS ENG REF SRM 51-40-02. CLEANED UP RIVET HOLES. REAMED ALL HOLES PER PRELIM EO B767-5210-81052-A #3. ACCOMPLISH HFEC PER NDTM PART 6 51-00-16 NO CRACKS NOTED AT THIS TIME. DOOR RE-INSTALLED PER MM 52-09-01.
